# SDR AALA202308102704

- Difficulty date: July 28, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM BS 727 TO BS 767 AT S25R. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5.
